I was dxed with PCOS in February. I was put on Metformin 500mg 2x daily in the beginning.
I continued with rapid weight gain and facial hair growth, so my dosage was increased to 1000mg 2x daily. They added in Spironolactone 100mg 2x daily to my medication regimen in July. I also take birth control, that was switched last week from Norinyl to Ortho tricyclin lo (I told the doc i thought i should be on something different with more hormones but she didn’t seem to think it mattered) Unfortunately, I’ve been pretty bad about staying on the medications for the PCOS.
I quit for about a month and decided to put myself back on the pills at the same time i started the new birth control. Now I am experiencing a lot of lower back pain, sort of where my kidneys are. I’m not saying it’s kidney pain, but I’m not sure what to do. This started the day I began the pills and has continued everyday for a week. My urine is normal. I have the usual diarrhea from stopping and starting the Metformin.
Anyone else experience this?
Want to connect with me? My name is NAME on the SoulCysters Message Board.